# SDR REXA2012061300942

- Difficulty date: June 13, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 11,757 hours, 7,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FS 280 FLOORBEAM CORRODED.  REPLACED FLOORBEAM IAW SRM 51-42-06, 51-42-10, 51-42-21 EO R53127, R53117 CC670-34094-2S.
